Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 148, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Jun 16, 2012, 9:15 PM CDT for 5 counties in Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2012, 9:15 PM CDT (02:15 UTC)
- Expired
- Jun 16, 2012, 10:00 PM CDT
- In force
- 45 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Coleman County, TX, Jones County, TX, Shackelford County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 39 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538 WUUS54 KSJT 170215 SVRSJT TXC059-083-253-417-441-170300- /O.NEW.KSJT.SV.W.0148.120617T0215Z-120617T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 915 PM CDT SAT JUN 16 2012 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS... SOUTHWESTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS... EASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS... NORTHWESTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS... WESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 1000 PM CDT * AT 911 PM CDT...A SEVERE THUNDERSTORM WAS 3 MILES SOUTH OF ABILENE...MOVING EAST AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS TO NEAR 70 MPH. THIS INCLUDES THE CITY OF ABILENE AND SURROUNDING COMMUNITIES. STORM HAZARDS INCLUDE... DAMAGING WINDS IN EXCESS OF 60 MPH. WITH POSSIBLE STORM IMPACTS... SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED... UNSECURED LIGHT OBJECTS BLOWN AROUND... SCATTERED POWER OUTAGES POSSIBLE... POTENTIALLY DEADLY LIGHTNING. * THE SEVERE THUNDERSTORM WILL BE NEAR... POTOSI AND HAMBY BY 925 PM CDT... EULA AND DUDLEY BY 955 PM CDT... CLYDE AND BAIRD BY 1000 PM CDT... THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 272 AND 307. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3268 9976 3251 9918 3200 9960 3233 9994 TIME...MOT...LOC 0213Z 285DEG 11KT 3241 9971 $$ DANIELS
1 follow-up statement
282 WWUS54 KSJT 170234 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 934 PM CDT SAT JUN 16 2012 TXC059-083-253-417-441-170300- /O.CON.KSJT.SV.W.0148.000000T0000Z-120617T0300Z/ JONES TX-SHACKELFORD TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX- 934 PM CDT SAT JUN 16 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WESTERN CALLAHAN...NORTHWESTERN COLEMAN...EASTERN TAYLOR... SOUTHWESTERN SHACKELFORD AND SOUTHEASTERN JONES COUNTIES... AT 930 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR POTOSI...OR 6 MILES SOUTHEAST OF ABILENE...MOVING EAST AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS TO NEAR 70 MPH. STORM HAZARDS INCLUDE... DAMAGING WINDS IN EXCESS OF 60 MPH. WITH POSSIBLE STORM IMPACTS... DAMAGE TO TREE LIMBS... LIGHT OBJECTS BLOWN AROUND... THE SEVERE THUNDERSTORM WILL BE NEAR... DUDLEY BY 955 PM CDT... EULA...CLYDE AND BAIRD BY 1000 PM CDT... THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 273 AND 307. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3268 9976 3251 9918 3200 9960 3233 9994 TIME...MOT...LOC 0234Z 285DEG 11KT 3239 9964 $$ DANIELS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:02 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 16, 6:02 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 602 PM CDT SAT JUN 16 2012 .DISCUSSION... SEE AVIATION DISCUSSION BELOW... && .AVIATION... SHOWERS AND THUNDERSTORMS WERE CURRENTLY LOCATED OVER THE NORTHERN BIG COUNTRY. AT THIS TIME...BELIEVE MOST OF THIS CONVECTION WILL REMAIN TO THE NORTH OF ALL TAF SITES...BUT WILL CONTINUE TO MONITOR TRENDS THE NEXT COUPLE OF HOURS. AN OUTFLOW BOUNDARY FROM THIS CONVECTION IS CURRENTLY MOVING SOUTH AT 15 TO 20 MPH...AND IS APPROACHING NORTHERN SHACKELFORD AND JONES COUNTIES. THIS OUTFLOW MAY RESULT IN A BRIEF WINDS SHIFT TO THE NORTH AT KABI...BUT FOR NOW HAVE LEFT OUT OF THE TAFS AND WILL CONTINUE TO MONITOR. STRATUS DEVELOPMENT IS EXPECTED ACROSS THE HILL COUNTRY BETWEEN 10Z AND 12Z...THEN SPREADING SLOWLY NORTH. I ONLY INCLUDED MVFR CEILINGS AT KJCT...WHERE THE BEST CHANCE OF LOW CLOUDS EXISTS. OTHERWISE EXPECT VFR CONDITIONS AND LIGHT SOUTH TO SOUTHEAST WINDS THROUGH THE PERIOD. && .PREV DISCUSSION... /ISSUED 323 PM CDT SAT JUN 16 2012/ SHORT TERM... HOT AND MUGGY CONDITIONS CONTINUE ACROSS WEST CENTRAL TEXAS THIS AFTERNOON. VISIBLE SATELLITE HAS SHOWN SOME ENHANCED CU...AND EVEN A FEW SHOWERS FROM THE NORTHWESTERN BIG COUNTRY NORTHEAST INTO OKLAHOMA ALONG AN OLD OUTFLOW BOUNDARY. AND WHAT IS LIKELY AN MCV MOVING EAST ALONG THE RED RIVER. WITH THE UPPER LEVEL RIDGE OFF TO THE WEST...NORTHWEST TO NORTH FLOW PREVAILS AND ANY ACTIVITY THAT MAY DEVELOP WILL TRY TO DROP SOUTHEAST. THUS...WILL ADD SLIGHT CHANCE POPS INTO THE BIG COUNTRY FOR THIS EVENING. SOME CLOUDS AGAIN TONIGHT...AND WE HAVE TENDED TO STAY A LITTLE WARMER THAN THE GUIDANCE HAS SUGGESTED. SO WILL REMAIN ON THE WARM SIDE OF THE FORECAST. MORE OF THE SAME FOR TOMORROW. NO REAL UPPER LEVEL SUPPORT...BUT AN AIR MASS THAT IS UNSTABLE ENOUGH TO PRODUCE A FEW STORMS ALONG ANY FOCUS THAT CAN BE FOUND. MOST LIKELY FOCUS WOULD BE AN OUTFLOW BOUNDARY LEFT OVER FROM CONVECTION THAT MAY OR MAY NOT DEVELOP TONIGHT. WILL ADD SLIGHT CHANCE POPS TO THE NORTHERN HALF OF THE AREA. LONG TERM... UPPER HIGH WILL BE CENTERED OVER NORTHWESTERN MEXICO ON MONDAY AND JUST WEST OF THE BAJA PENINSULA ON TUESDAY. THE 850 MB THERMAL RIDGE REMAINS STRONG ACROSS OUR AREA ON MONDAY AND GOING WITH MAX TEMPERATURES IN THE MID TO UPPER 90S. WOULD NOT BE SURPRISED TO SEE A FEW 100 DEGREE READINGS IN THE CENTRAL AND WESTERN CONCHO VALLEY. HIGH TEMPERATURES EXPECTED TO AT LEAST A FEW DEGREES LOWER BY MIDWEEK AS THE 850 MB THERMAL RIDGE SHIFTS TO THE WEST OF OUR AREA. AN INVERTED UPPER TROUGH/WEAK UPPER LOW IS PROGGED TO MOVE WEST INTO THE WESTERN GULF OF MEXICO ON MONDAY...AND INTO SOUTH TEXAS BY TUESDAY EVENING. THIS SYSTEM IS PROGGED TO WEAKEN AS IT MOVES ACROSS THE LOWER RIO GRANDE VALLEY ON WEDNESDAY. WHILE SOME INCREASE IN LOW-LEVEL MOISTURE IS INDICATED FOR WEST CENTRAL TEXAS TUESDAY-THURSDAY...RAIN CHANCES LOOK TO REMAIN NON- MENTIONABLE GIVEN THE FORECAST TRACK OF THIS SYSTEM TO OUR SOUTH. THOUGH SOME OF THE MODELS HINT AT POSSIBLE TROPICAL SYSTEM DEVELOPMENT IN THE SOUTHWESTERN GULF OF MEXICO LATE THURSDAY AND FRIDAY OF NEXT WEEK...THE UPPER HIGH IS PROGGED TO BUILD TO THE NORTHEAST ACROSS THE SOUTHWESTERN STATES DURING THAT TIME AND EVENTUALLY BECOME CENTERED OVER THE SOUTH-CENTRAL PLAINS ON SATURDAY. AT THIS TIME...THIS UPPER HIGH IS EXPECTED TO BE OUR DOMINANT WEATHER INFLUENCE WITH TEMPERATURES CREEPING UP A FEW DEGREES BY THE END OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 73 95 73 95 72 / 20 20 10 10 10 SAN ANGELO 74 96 75 99 73 / 10 10 10 10 10 JUNCTION 73 94 74 95 72 / 10 10 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && DANIELS
Hazardous weather outlook, Jun 16, 5:25 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 525 PM CDT SAT JUN 16 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-171100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 525 PM CDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AFFECT THE NORTHERN BIG COUNTRY THIS EVENING. SEVERE WEATHER IS NOT ANTICIPATED BUT A FEW STORMS COULD BECOME STRONG WITH THE POTENTIAL TO PRODUCE GUSTY WINDS AND SMALL HAIL. IN ADDITION...THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JOHNSON
In the hours before
Special weather statement, Jun 16, 5:22 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
522 PM CDT SAT JUN 16 2012
TXZ098-162245-
HASKELL TX-
522 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR
HASKELL COUNTY...
AT 517 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHWEST OF RULE...OR ABOUT 13
MILES WEST OF HASKELL...MOVING NORTHEAST AT 15 MPH. SOME ROADS IN
THE PATH OF THIS STORM INCLUDE STATE HIGHWAY 6...AND RANCH ROAD 617.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ROCHESTER AND O'BRIEN BY 545 PM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3339 9963 3311 9992 3319 10000 3328 10000
3340 9996 3341 9977
TIME...MOT...LOC 2221Z 214DEG 12KT 3323 9993
DANIELSSpecial weather statement, Jun 16, 7:37 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
737 PM CDT SAT JUN 16 2012
TXZ049-054-098-113-127-128-170100-
FISHER TX-HASKELL TX-JONES TX-NOLAN TX-TAYLOR TX-CALLAHAN TX-
737 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
FISHER...HASKELL...JONES...NOLAN...TAYLOR AND CALLAHAN COUNTIES...
AT 733 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTH OF NEINDA...OR ABOUT 11
MILES SOUTH OF HAMLIN...MOVING SOUTH AT 25 MPH. SOME ROADS IN THE
PATH OF THIS STORM INCLUDE INTERSTATE 20...AND U.S. HIGHWAY 277.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NOODLE BY 755 PM CDT
TRENT...MERKEL AND STITH BY 800 PM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3254 9961 3252 9961 3251 9959 3244 9955
3232 10034 3293 10023 3297 10014 3296 10000
3303 10000 3307 9990
TIME...MOT...LOC 0037Z 352DEG 22KT 3270 10011Special weather statement, Jun 16, 8:04 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
804 PM CDT SAT JUN 16 2012
TXZ049-054-098-113-127-170200-
FISHER TX-HASKELL TX-JONES TX-NOLAN TX-TAYLOR TX-
804 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR
FISHER...HASKELL...JONES...NOLAN AND TAYLOR COUNTIES...
AT 759 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHEAST OF TRENT...OR ABOUT
19 MILES EAST OF SWEETWATER...MOVING SOUTH AT 20 MPH. GUSTY WINDS OF
35 TO 45 MPH MAY RESULT IN BLOWING DUST...WHICH MAY RESULT IN A
BRIEF REDUCTION OF VISIBILITY.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MERKEL BY 810 PM CDT
CAMP BUTMAN BY 835 PM CDT
VIEW BY 840 PM CDT
LAKE ABILENE AND CAMP TONKAWA BY 855 PM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3299 9977 3230 9962 3229 9963 3221 9963
3220 10039 3297 10021 3296 10000 3298 9999
TIME...MOT...LOC 0103Z 344DEG 19KT 3250 10008
DANIELSSpecial weather statement, Jun 16, 8:09 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
809 PM CDT SAT JUN 16 2012
TXZ114-128-170215-
SHACKELFORD TX-CALLAHAN TX-
809 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR
SHACKELFORD AND CALLAHAN COUNTIES...
AT 804 PM CDT...AN OUTFLOW BOUNDARY WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES WEST OF MORAN...OR ABOUT 10
MILES SOUTH OF ALBANY...MOVING SOUTHEAST AT 15 MPH. AS THIS OUTFLOW
BOUNDARY MOVES THROUGH...EXPECT NORTH WINDS TO GUST TO 35 TO 45 MPH.
THESE GUSTY WINDS MAY RESULT IN BLOWING DUST...WHICH MAY TEMPORARILY
RESULT IN A REDUCTION OF VISIBILITY.
* THE OUTFLOW WILL BE NEAR...
MORAN BY 830 PM CDT
PUTNAM BY 910 PM CDT
I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE AND ATWELL BY 915 PM
CDT
LAT...LON 3223 9911 3221 9961 3251 9963 3252 9961
3262 9961 3272 9909
TIME...MOT...LOC 0108Z 327DEG 12KT 3257 9928
DANIELSLocal storm report, Jun 16, 9:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
912 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND GST DYESS AFB 32.42N 99.86W
06/16/2012 M69 MPH TAYLOR TX ASOS
&&
EVENT NUMBER SJT1200223
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:37 PM CDT | Special Weather Statement | SJT | Jones | 23 min |
| Jun 16, 8:04 PM CDT | Special Weather Statement | SJT | Jones, Taylor | 56 min |
| Jun 16, 8:09 PM CDT | Special Weather Statement | SJT | Callahan | 66 min |
| Jun 16, 8:34 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 41 min |
| Jun 16, 9:07 PM CDT | Areal Flood Advisory | SJT | Taylor | 113 min |
| Jun 16, 10:01 PM CDT | Special Weather Statement | SJT | Shackelford | 59 min |
| Jun 16, 10:09 PM CDT | Special Weather Statement | SJT | Concho, Irion, McCulloch, Tom Green | 51 min |
| Jun 16, 10:14 PM CDT | Special Weather Statement | SJT | Brown | 61 min |
| Jun 17, 4:26 PM CDT | Areal Flood Advisory | SJT | Brown, Coleman | 109 min |
| Jun 17, 4:46 PM CDT | Special Weather Statement | SJT | Taylor | 44 min |
| Jun 17, 4:58 PM CDT | Special Weather Statement | SJT | San Saba | 62 min |
| Jun 17, 5:27 PM CDT | Special Weather Statement | SJT | Concho | 63 min |
| Jun 17, 6:13 PM CDT | Areal Flood Advisory | SJT | Brown, Coleman, Concho, McCulloch, Menard, San Saba | 2 hr |
| Jun 17, 6:36 PM CDT | Special Weather Statement | SJT | McCulloch | 24 min |
| Jun 17, 6:59 PM CDT | Special Weather Statement | SJT | McCulloch | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.